# SDR UPS08M52988

- Difficulty date: April 30, 2008
- Submitted: August 12, 2008
- Operation: Air carrier
- Aircraft: N296UP
- Make and model: Doug MD-11F
- Aircraft serial: 48474
- Aircraft time: 61,716 hours, 8,567 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Worn
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, RT WING IB FLAP CTR VANE TRACK CUTOUT SKIN FOUND WORN AS MARKED.  REMOVED RT WING IB FLAP VANE IAW AMM27-50-22 REV 53.  DAMAGED AREA ON RT WING IB FLAP CTR VANE TRACK CUTOUT SKIN AREA TRIMMED OUT IAW EN NR 1176-08.HF EC INSP C/O ON TRIMMED OUT AREA FOUND NO CRACK EVIDENT.  NEW REPAIR DOUBLER & REPAIR FILLER FAB IAW EN NR 1176-08.NEW FAB REPAIR DOUBLER & FILLER INSTALLED AT RT WING IB FLAP CTR VANE TRACK CUTOUT AREA IAW EN NR 1176-08.
